# SDR SWAA030021

- Difficulty date: January 5, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 55,772 hours, 54,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Part serial: 57
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 2 L/E SLAT DELAMINATED ON LOWER SURFACE.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
